UMD Banach spaces and the maximal regularity for the square root of several operators

Alejandro J. Castro, Víctor Almeida, Jorge J. Betancor

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)21-51
JournalSemigroup Forum
Volume88
Publication statusPublished - 2014

Cite this

Castro, A. J., Almeida, V., & Betancor, J. J. (2014). UMD Banach spaces and the maximal regularity for the square root of several operators. Semigroup Forum, 88, 21-51.

UMD Banach spaces and the maximal regularity for the square root of several operators. / Castro, Alejandro J.; Almeida, Víctor; Betancor, Jorge J.

In: Semigroup Forum, Vol. 88, 2014, p. 21-51.

Research output: Contribution to journalArticle

Castro, AJ, Almeida, V & Betancor, JJ 2014, 'UMD Banach spaces and the maximal regularity for the square root of several operators', Semigroup Forum, vol. 88, pp. 21-51.
Castro, Alejandro J. ; Almeida, Víctor ; Betancor, Jorge J. / UMD Banach spaces and the maximal regularity for the square root of several operators. In: Semigroup Forum. 2014 ; Vol. 88. pp. 21-51.
@article{4fe66f9b2e7d4237b1d69158d69611e3,
title = "UMD Banach spaces and the maximal regularity for the square root of several operators",
author = "Castro, {Alejandro J.} and V{\'i}ctor Almeida and Betancor, {Jorge J.}",
year = "2014",
language = "English",
volume = "88",
pages = "21--51",
journal = "Semigroup Forum",
issn = "0037-1912",
publisher = "Springer New York",

}

TY - JOUR

T1 - UMD Banach spaces and the maximal regularity for the square root of several operators

AU - Castro, Alejandro J.

AU - Almeida, Víctor

AU - Betancor, Jorge J.

PY - 2014

Y1 - 2014

M3 - Article

VL - 88

SP - 21

EP - 51

JO - Semigroup Forum

JF - Semigroup Forum

SN - 0037-1912

ER -